# SDR SIMA200829801

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 13,024 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3852 - CREW REPORTED CABIN EMERGENCY LIGHTING FLOOR STRIP AT SEATS 1 AND 2 INOPERATIVE AT THE MOST FORWARD STRIP.  CREW RESET AIRCRAFT POWER NO CHANGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED & REPLACED NR 2 BATTERY POWER SUPPLY IAW EMB AMM 33-50-04, NO FIX.  REMOVED & REPLACED NR 2 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-11, EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
